# SDR CALA2009070200353

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 63,240 hours, 14,473 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310114
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTICED ON RT WING UPPER SURFACE APPROX 4 INCHES O/B OF WING TO BODY SKIN SPLICE, AT WING STA 0 FUSELAGE STATION 1015 WITH SOME METAL FLAKING.  REPAIRED UPPER SURFACE OF RT WING APPROX 4 INCHES O/B OF WING TO BODY SKIN SPLICE, AT WING STA 0, FUSELAGE STA 1015 PER EC/RA 5730-02560.
